Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011 (2011), Article ID 407151, 15 pages
http://dx.doi.org/10.1155/2011/407151
Research Article

-Stable Higher Derivative Methods with Minimal Phase-Lag for Solving Second Order Differential Equations

Department of Mathematics, Faculty of Science, King Abdul-Aziz University, Jeddah, Saudi Arabia

Received 2 July 2011; Accepted 3 September 2011

Academic Editor: F. Marcellán

Copyright © 2011 Fatheah A. Hendi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fatheah A. Hendi, “ -Stable Higher Derivative Methods with Minimal Phase-Lag for Solving Second Order Differential Equations,” Journal of Applied Mathematics, vol. 2011, Article ID 407151, 15 pages, 2011. doi:10.1155/2011/407151